# SDR EIAA980338

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 440
- Part time: 74,646 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C1 CHECK, UPPER DECK FLOORBEAM HAS TEMPORARY REPAIRS AT BS 440 ON LEFT AND RIGHT SIDES.  REPAIRED PER SRM 53-10-07 FIG 11, 8110-3 AND ECRA 470-53-98-1A.  (M)
